# SDR AALA202203105490

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A300*
- Aircraft serial: 5292
- Aircraft time: 29,705 hours, 11,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CEILING EMERGENCY LIGHT BETWEEN SEATS 27 AND 28 DOES NOT ILLUMINATE DURING EMERGENCY LIGHT TEST. REPLACED CEILING EMERGENCY LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-11..
